# SDR QXEA200603291

- Difficulty date: December 8, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 12,557 hours, 9,144 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - RIGHT WING SLAT CUTOUT SECOND FROM OUTBOARD OF THE INBOARD SLAT IS GOUGED.  REPAIRED IAW SRM 51-12-00, 51-21-16.
